Doctor insights on:
Meth Skin Dark Spots
I inject meth regularly and sometimes my veins will disappear after some use and I have to find other spots to gowhy does this happen and what r risks?
Scar tissue: If a vein is injured and becomes inflamed, it is likely to scar up, and scar contraction will make the vein disappear. The risk is negligible compared with the certainty that meth will eventually destroy first your mind and then your body. Not every warning you hear about "drugs" is true, but meth actually is deadly. If there is someone who loves you, stop using for their sake ...Read more
Pimple like with cores that push out from one spot to next. Cores r hard n thin, I used ice (meth)could it be it's crystalizin my veins! Ir hurts w pus?
How meny days does it take not smell like meth for good when it coming out of your skin where you smell clean please tell me so tell my friend thanks?
A week: A week should be more than enough for the drug to clear out of your system. It is unlikely that any smell was from meth, it probably had more to do with the hygiene of the person. ...Read more
If you only have skin contact with Meth or Meth residue can it get into your system and affect you???
Poor skin absorption: Touching methamphetamine should not result in significant blood levels as long as the skin is intact and the drug was not mixed with a driver that would carry the drug beneath the skin. Snorting is a different issue entirely, as is contact with mucous membranes or eye grounds. ...Read more
By Not using: Meth.Get a more detailed answer ›
I have been sober off meth for 8 months now I am getting headaches in the back side of my head mainly on the right side what should I do?
You may try over the counter pain relief like Tylenol.
Do not drink alcohol.
Wish you good health!
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
I'm on meth. Iv been on it for 4 months now, how can I quit? My skin is burning away, my hair is falling out. And lots of more atuff
I have a hard abcess/boil under my arm in the pit. Its hard and has not come to a head I only just noticed it yesterday. I am a meth addict do u think this could be the cause and what should I do its hurts so bad, its not hot like what ive seen from peopl
See doctor: I appears that you have a infection (likely staph) which needs to be treated by a doctor. If you don't have one, go to the ER before this spreads further. Perhaps you can get some help on your meth addiction as well even though I don't believe these two events are related (unless you have been injecting the material). ...Read more
Well that's silly: It would be best to stop the meth. Please seek addictions treatment options in your area. ...Read more
My ex has been smoking meth for a while. Never touched a drug besides alcohol ever. If its been on her skin and mouth how long does it stay. Test fri.
If you didn't ingest: Methamphetamine, the amount that made be transferred through skin (which is essentially zero) or through kissing (which is close to zero) shouldn't result in a positive urine test. If you have depression, and are "blacking out" (losing consciousness?) you should seek medical attention for the cause and treatment. Having a methamphetamine user in your life isn't helping either, I imagine. ...Read more
Sterile abscess from missed meth shot inside elbow. About the size of a 1/4. 4 weeks, no drain no head. How long can it take to dissipate?
I started using meth and my face keeps breaking out in fluid filled acne like cysts both on top and beneath the skin. Quit, yes but what else?
I've observed this:
In patients. Some improve, some have scarring. The best thing to do is not use again to improve your chances.
For now, keep skin clean and dry, and treat the cysts like you would any other, do not try to break them which will worsen the chances of scarring.
You may wish to see a dermatologist as well, depending on how badly your skin is damaged. ...Read more
When I walk by ppl I feel they talk bout me n I get anxiety n I feel bugs on my skin I was diagnosed BP2 b4 but been using heavy meth since Am I schz?
DX-You're a bad girl: You deserve to be cared about and given opportunities to straighten out your life, but you have behaved badly. You are just at that confusing age (girl/woman) where it's soon gonna be up to you to take care of yourself and if you don't you'll be in a mess. Whether you are schz or not, you're playing w/ fire using meth. You need to take therapy more seriously, get clean and try to make a life! ...Read more
I somehow spilt meth all overback of my hand peeled it off now I have chunks of skin missing ithink its beeb a week will I get arrested goin to er and?
Chemical burn: You can just tell him you were burned by chemical like HCl. Hydro Chloric Acid or other cleaning compound. The chemical burn want to be treated the same way ...Read more
I take Vyvanse, (lisdexamfetamine) and have OCD. Have a serious skin picking problem. Meth can cause that symptom. Can amphetamines cause skin picking too?
I was smoking meth in my car for the first time and outta nowhere the back of my head felt like sombody hit me with a hammer.. I couldn't sleep for 3days couldn't eat either. When iam having sex im getting the same huge migraine in back of my head&nek?
Concerning: You should see a physician and have a brain scan to check for a possible aneurism. ...Read more
I'm having hard pimples wt tip whit I smoke meth feel crawling in my head pimple tip cums off feels like mites inside my head is it possible?
You are dying: This is a classic symptom of advanced toxicity from meth. You are going to die very unpleasantly from your habit unless you get help giving it up. Even if you have so little regard for your health to have gotten yourself into this situation, think of the people who love, or used to love you. Let this thought give you the strength and courage to overcome this terrible affliction. Be brave and live. ...Read more
I am a meth addict with giant skin sores on my back and ribs. I also had my arm go completely numb and unstable for three weeks. What does that mean?
METH: Skin infections most likely and the arm going numb may be toxicity related it all means its time to seek help and quit using ...Read more
I been doing meth (smoking)for a awhile but I have red blotchy face dry skin as well M it's warm Also blotchined on arms and hands What can I do t?
Quit smoking meth: Seek help. The blotches are likely related to contriction and dilation of blood vessels associated with the drug. ...Read more
Hi doc, I am an everyday meth smoker and have slowly worsening back of leg cramp and arm tingles/cramp. Also, temporary red raised skin around mouth?
What did you expect?: Please forgive me. These symptoms are all-too-familiar and are going to get much worse until you stop taking meth. The meth users that I've autopsied have tried to claw the flesh from their bodies. Please stop this. You're strong, your fellow meth-users are NOT real friends, and you can do this. ...Read more
I am experiencing skin rash around my neck (quality: itchiness, red or bluish purple)m. Skin redness or irritation. Could it be methamphetamine abuse?
Yes: Rashes are common with meth abuse, and abuse of many other agents. You need an ER consult and treatment for meth abuse. ...Read more
Hydroquinone: A very common treatment for unwanted pigment is hydroquinone. However, remember that even if it works you still have to use sunscreen. The dark spots can come back if you don't. Retinoids can also help to fade skin pigment but they can also be a little irritating and cause some peeling. Seeing a dermatologist will help you come up with the right treatment for you. ...Read more
Skin Itching: The dark spots are called postinflammatory Hyperpigmentation meaning skin irritation causes the skin to darken. Pruritis can be caused by eczema, allergic skin reactions, medications, nerves and systemic disease like thyroid, kidney, liver, infections and rarely cancer. See your dermatologist for help. ...Read more